# SDR 07FDEA01839

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385517
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT PIT, THE SEAT TRACKS AT ABOUT BS 1787 TO BS 1981, RBL 20R AND LBL 20L BS 1841 LBL 59L HAVE DEBRIS, LIGHT CORROSION AND MINOR SCRATCHES.  REMOVED, FABRICATED, AND INSTALLED TRACKS IAW DC/MD10 SRM 53-70-00 VOL I FIG 1 SHT 1- 4, AND DAC DRAWING AGA 3855 REV.N.
